# SDR DALA2019053003321

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION FLOORBEAM -Y1292 LOC FROM FR 12 TO FR 24 FWD GALLEY AREA (1 EA). REPLACED FLOORBEAM -Y12925 LOC FROM FR 12 TO FR 24 FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG #D53110920 ISSUE D RELEASE DATE:07-DEC -19 DWG #53112812. MEASURE OF CORROSION AREA L=5.195" W=2.596" D=0.030".
